# SDR FDEA201010053944

- Difficulty date: October 5, 2010
- Submitted: October 7, 2010
- Operation: Air carrier
- Aircraft: N490FE
- Make and model: Boeing 727227
- Aircraft serial: 21493
- Aircraft time: 43,394 hours, 28,778 cycles
- Engine: Pwa JT8D15
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 652363716
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION SEAT TRACK FLANGE & SCALLOPS MAIN CABIN RBL 45 BS 420 - 480.  REMOVED SEAT TRACK SECTION FROM BS 420 - BS 480 RBL 45. FABRICATED NEW SEAT TRACK SECTION FROM BAC 1520-792-7178T6, APPROX DIM: 60". INSTALLED NEW SEAT TRACK SECTION FROM BS 420 - BS 480 RBL 45 IAW SRM 51-30-2, SRM 53-10-5 FIG 1, SRM 51-30-  5, SRM 51-10-2 AND SRM 51-30-2.
